| Model Number |
24967 |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Communication or Transmission Problem (2896); Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that after implantation, when the patient connector was placed on the patient¿s chest to perform device measurements, sensing and impedance testing completed without issue.However, during manual threshold testing, the patient connector repeatedly disconnected from the implantable device, preventing the test from being completed.It was noted that the electrograms (egm) display turned to white dots, accompanied by an error message prompting reconnection to the implantable device.Troubleshooting steps were taken to include minimizing the mobile programmer application and reopening it to force reconnection, which was performed multiple times during the session.No patient complications have been reported as a result of this event.Application version: 4.4.2 host tablet os version: 18.5.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product analysis: performance data collected from the mobile programmer was received and analyzed.Analysis of the service logs confirmed the customer comment that the patient connector repeatedly disconnected and that the electrograms display turned to white dots accompanied by an error message.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.